# SDR AALA201803279029

- Difficulty date: March 25, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 80,216 hours, 12,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT L3 JUMP SEAT.  HANGING BY WIRES ONLY.  REPLACED THE EMERGENCY EXIT SIGN IAW AMM 33-51-17. OPS CHECKED GOOD.
